# SDR AALA202511213973

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 35,487 hours, 11,985 cycles
- System (JASC): 5240 · Service Doors
- Part: Insulation
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING AND TAXING TO THE GATE 1R DOOR WAS SHOWING DISARMED ON ECAM DOOR PAGE. FLIGHT ATTENDANT CONFIRMED DOOR WAS ARMED. MAINTENANCE FOUND DOOR INSULATION BLOCKING PROXIMITY SENSOR FROM TARGET, ADJUSTED INSULATION PER AMM 25-80-00. MAINTENANCE VERFIED THE PROXIMITY SENSOR WAS CORRECTLY RIGGED AND NO ADJUSTMENTS WERE REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
